Skip to Content

Has anyone reported mood swings or outbursts while using the topamax?

Responses (1)

Anonymous 17 May 2011

Hello ,

I take topamax, and mood swings or mood changes (eg, aggressiveness, agitation, anxiety, depression, exaggerated feeling of well-being, hostility, impulsiveness, inability to sit still, irritability, panic attacks, restlessness) are serious side effects.

You must seek medical attention ASAP.-

List of possible side effects for future reference:

https://www.drugs.com/sfx/topamax-side-effects.html

All the best and take care.-

Anonymous 17 May 2011

Here is a link with reviews of the medication for the different conditions it treats:

https://www.drugs.com/comments/topiramate/topamax.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions